Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Modular group algebras of totally projective $ p$-primary groups


Author: Warren May
Journal: Proc. Amer. Math. Soc. 76 (1979), 31-34
MSC: Primary 20C20; Secondary 20C30
MathSciNet review: 534384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be a field of characteristic $ p > 0$ and let G be a totally projective abelian p-group of countable p-length. If $ FG \cong FH$ for some group H, then it is shown that $ G \cong H$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20, 20C30

Retrieve articles in all journals with MSC: 20C20, 20C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534384-X
PII: S 0002-9939(1979)0534384-X
Keywords: Totally projective p-groups, modular group algebras
Article copyright: © Copyright 1979 American Mathematical Society